Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 857284, 18 pages
http://dx.doi.org/10.1155/2012/857284
Research Article

An Iterative Algorithm for the Least Squares Generalized Reflexive Solutions of the Matrix Equations 𝐴 𝑋 𝐡 = 𝐸 , 𝐢 𝑋 𝐷 = 𝐹

1School of Science, Sichuan University of Science and Engineering, Zigong 643000, China
2Geomathematics Key Laboratory of Sichuan Province, College of Mathematics, Chengdu University of Technology, Chengdu 610059, China

Received 10 October 2011; Accepted 9 December 2011

Academic Editor: Zhenya Yan

Copyright © 2012 Feng Yin and Guang-Xin Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Yin and Guang-Xin Huang, “An Iterative Algorithm for the Least Squares Generalized Reflexive Solutions of the Matrix Equations ,” Abstract and Applied Analysis, vol. 2012, Article ID 857284, 18 pages, 2012. https://doi.org/10.1155/2012/857284.